PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 1 | 77-88
Tytuł artykułu

Necessary and sufficient conditions for generalized convexity

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give some necessary and sufficient conditions for an n-1 times differentiable function to be a generalized convex function with respect to an unrestricted n-parameter family.
Kategorie tematyczne
Rocznik
Tom
61
Numer
1
Strony
77-88
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-12-02
poprawiono
1994-05-15
poprawiono
1994-12-08
Twórcy
  • Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. 43 (1937), 363-371.
  • [2] D. Brydak, Application of generalized convex functions to second order differential inequalities, in: General Inequalities 4 (4th International Conference on General Inequalities, Oberwolfach, 1983), W. Walter (ed.), Birkhäuser, 1984, 297-305.
  • [3] P. Hartman, Unrestricted n-parameter families, Rend. Circ. Mat. Palermo (2) 7 (1958), 123-142, MR 21#4211.
  • [4] J. Krzyszkowski, On the generalized convex functions with respect to the three-parameters family of functions, Rocznik Naukowo-Dydaktyczny WSP w Krakowie, Prace Matematyczne XII, 115 (1987), 47-61.
  • [5] L. Tornheim, On n-parameter families of functions and associated convex functions, Trans. Amer. Math. Soc. 69 (1950), 457-467.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z1p77bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.